A counterexample to several questions about Banach spaces

James Halger

Studia Mathematica (1977)

  • Volume: 60, Issue: 3, page 289-308
  • ISSN: 0039-3223

How to cite

top

Halger, James. "A counterexample to several questions about Banach spaces." Studia Mathematica 60.3 (1977): 289-308. <http://eudml.org/doc/218145>.

@article{Halger1977,
author = {Halger, James},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {289-308},
title = {A counterexample to several questions about Banach spaces},
url = {http://eudml.org/doc/218145},
volume = {60},
year = {1977},
}

TY - JOUR
AU - Halger, James
TI - A counterexample to several questions about Banach spaces
JO - Studia Mathematica
PY - 1977
VL - 60
IS - 3
SP - 289
EP - 308
LA - eng
UR - http://eudml.org/doc/218145
ER -

NotesEmbed ?

top

You must be logged in to post comments.